# SDR SWIA2021062258862

- Difficulty date: May 15, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Twisted
- Location: Bs 513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH & RH FRAME SECTORS AT FS513.00 SHOWED TWISTING IN LATERAL SECTION AT APPROXIMATELY LBL33 & RBL33 WHILE ZERO LOAD FIXTURES WERE IN PLACE.     (C-CHECK - RO 6/19/21) / REPAIRED FRAME SECTOR STN. 513.00 BETWEEN BL27.00 AND BL45.00 LOWER FLANGE RHS AND LHS PER REO 601R-53-41-2929 REV -- DATE 2021-06-09 STEPS 1 THRU 18. / COMPLIED WITH 51-900-1003 SKY.
